RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 49, Number 3, Pages 353–356 (Mi tmf2460)  

Parametric Green's functions in the theory of magnetization of uniaxial two-sublattice magnetic crystals

A. A. Kazakov


Abstract: For two-sublattice magnetic systems with single-ion and exchange anisotropy and arbitrary spin, the parametric Green's functions describing the thermodynamic behavior of the systems in the eollinear phases are calculated. An analysis of the obtained solutions shows that of the $4S$ energy branches that characterize the excitation spectrum of the magnets just two collective modes are dominant at low temperatures. It is also noted that the appearance in the region of orientation phase transitions of aetivationless modes in the energy spectrum of uniaxial systems leads to low-temperature divergences of the susceptibility of the paraprocess. The number of divergences must be equal to the number of critical fields.

Full text: PDF file (451 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 49:3, 1076–1078

Bibliographic databases:

Received: 23.12.1980

Citation: A. A. Kazakov, “Parametric Green's functions in the theory of magnetization of uniaxial two-sublattice magnetic crystals”, TMF, 49:3 (1981), 353–356; Theoret. and Math. Phys., 49:3 (1981), 1076–1078

Citation in format AMSBIB
\Bibitem{Kaz81}
\by A.~A.~Kazakov
\paper Parametric Green's functions in the theory of magnetization of uniaxial two-sublattice magnetic crystals
\jour TMF
\yr 1981
\vol 49
\issue 3
\pages 353--356
\mathnet{http://mi.mathnet.ru/tmf2460}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 49
\issue 3
\pages 1076--1078
\crossref{https://doi.org/10.1007/BF01042750}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NW76000007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2460
  • http://mi.mathnet.ru/eng/tmf/v49/i3/p353

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:368
    Full text:48
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019